# SDR REXA2021101400860

- Difficulty date: September 17, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180623
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS327-763 BETWEEN DD6 AND DD7. LIGHTENING HOLE GOUGED AND DEFORMED. - REMOVED & REPLACED FRAME AT FS 327.763 BETWEEN DD6 & DD7 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. REMOVED & REPLACED INNER COSTAL DD7 IAW SRM SAME REFERENCES
